# SDR CHQA20000022

- Difficulty date: August 1, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 730
- Aircraft time: 21,823 hours, 27,441 cycles
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8210263
- Part serial: 2006510
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW EXPERIENCED A 30 PERCENT TORQUE FLUX IN CRUISE FLIGHT.  SHUT DOWN ENGINE AND RETURNED TO THE FIELD.  THE PROP GOVERNOR WAS REPLACED, GROUND RAN WITH ALL INDICATIONS NORMAL.
